Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 12, Pages 1482–1488 (Mi zvmmf1983)  

This article is cited in 2 scientific papers (total in 2 papers)

An analytical theory of combustion waves propagating with constant velocity

V. V. Gudkov

Riga, Latvia

Full text: PDF file (1250 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:12, 1437–1443

Bibliographic databases:
UDC: 517.958:536.24
MSC: Primary 80A25; Secondary 35C05, 35Q51, 80A32, 35K55
Received: 29.04.1996
Revised: 17.12.1996

Citation: V. V. Gudkov, “An analytical theory of combustion waves propagating with constant velocity”, Zh. Vychisl. Mat. Mat. Fiz., 37:12 (1997), 1482–1488; Comput. Math. Math. Phys., 37:12 (1997), 1437–1443

Citation in format AMSBIB
\Bibitem{Gud97}
\by V.~V.~Gudkov
\paper An analytical theory of combustion waves propagating with constant
velocity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 12
\pages 1482--1488
\mathnet{http://mi.mathnet.ru/zvmmf1983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1607242}
\zmath{https://zbmath.org/?q=an:0947.80003}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 12
\pages 1437--1443


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1983
  • http://mi.mathnet.ru/eng/zvmmf/v37/i12/p1482

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khodenkov G.E., “Nonlinear dynamics of a domain boundary in the vicinity of the curie point in ferromagnetics”, Technical Physics Letters, 26:1 (2000), 85–87  crossref  adsnasa  isi  scopus
    2. Gudkov V.V., “Matrix solutions of diffusion equation”, Nonlinear Anal Real World Appl, 3:2 (2002), 161–164  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:109
    Full text:58
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022